×

zbMATH — the first resource for mathematics

Existence of solutions for Volterra integral inclusions. (English) Zbl 1295.45004
Using a standard multivalued Leray-Schauder alternative for multivalued maps in an obvious way, existence results for Volterra-Hammerstein integral inclusions with a bounded kernel function and upper-semicontinuous convex-valued, resp. lower-semicontinuous decomposable-valued nonlinearities are obtained under growth hypotheses about the nonlinearity which provide a priori estimates of the solution.

MSC:
45G10 Other nonlinear integral equations
45D05 Volterra integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Agarwal, M. Meehan and D. O’Regan, Fixed point theory and applications , Cambr. Tract. Math., Cambridge University Press, Cambridge, 2001. · Zbl 0960.54027
[2] R.P. Agarwal and D. O’Regan, Existence criteria for operator inclusions in abstract spaces , J. Comput. Appl. Math. 113 (2000), 183-193. · Zbl 0956.47032
[3] —, Fixed-point theorems for countably condensing maps on Fréchet spaces , Comput. Math. Appl. 42 (2001), 909-916. · Zbl 0990.47048
[4] J.P. Aubin and A. Cellina, Differential inclusions , Springer-Verlag, Berlin, 1984. · Zbl 0538.34007
[5] E.P. Avgerinos, On the existence of solutions for Volterra integral inclusions in Banach spaces , J. Appl. Math. Stoch. Anal. 6 (1993), 261-270. · Zbl 0804.45008
[6] M. Benchohra, A note on integral inclusions in Banach spaces , Math. Pann. 11 (2000), 77-85. · Zbl 0964.45007
[7] A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values , Stud. Math. 90 (1988), 70-85. · Zbl 0677.54013
[8] K. Deimling, Multivalued differential equations , Walter de Gruyter, Berlin, 1992. · Zbl 0760.34002
[9] M. Frigon and A. Granas, Théorèmes d’existence pour des inclusions différentielles sans convexité , C.R. Acad. Sci. Paris 310 (1990), 819-822. · Zbl 0731.47048
[10] A. Granas and J. Dugundji, Fixed point theory , Springer-Verlag, New York, 2003. · Zbl 1025.47002
[11] S. Hu and N.S. Papageorgiou, Handbook of multivalued analysis , Vol. I: Theory , Kluwer Academic Publishers, Dordrecht, 1997. · Zbl 0887.47001
[12] M. Kisielewicz, Multivalued differential equations in separable Banach spaces , J. Optim. Theor. Appl. 37 (1998), 231-249. · Zbl 0458.34008
[13] D. O’Regan, Multivalued differential equations in Banach spaces , Comput. Math. Appl. 38 (1999), 109-116. · Zbl 0937.34050
[14] —, Integral inclusions of upper semi-continuous or lower semi-continuous type , Proc. Amer. Math. Soc. 124 (1996), 2391-2399. · Zbl 0860.45007
[15] —, Nonlinear alternatives for multivalued maps with applications to operator inclusions in abstract spaces , Proc. Amer. Math. Soc. 127 (1999), 3557-3564. · Zbl 0936.47035
[16] D. O’Regan and R. Precup, Fixed point theorems for set-valued maps and existence principles for integral inclusions , J. Math. Anal. Appl. 245 (2000), 594-612. · Zbl 0956.47026
[17] N.S. Papageorgiou, Volterra integral inclusions in Banach spaces , J. Integ. Equat. Appl. 1 (1988), 65-81. · Zbl 0659.45010
[18] —, On nonconvex valued Volterra integral inclusions in Banach spaces , Czech. Math. 44 (1994), 631-648. · Zbl 0822.45008
[19] —, On integral inclusions of Volterra type in Banach spaces , Czech. Math. 42 (1992), 693-714. · Zbl 0781.45014
[20] H. Schaefer, Über die methode der priori Schranhen , Math. Ann. 129 (1955), 415-416. · Zbl 0064.35703
[21] B. Shi, Theory and applications of differential equations , National Defense Industry Press, Beijing, China, 2005.
[22] E. Zeidler, Nonlinear functional analysis and its applications (I) ( Fixed point theorems ), Springer, Berlin, 1992. \noindentstyle
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.